Next, choose a time

Product Details

Fast, non drowsy 24 hr relief of the symptoms of hayfever allergies.

Telfast contains an active ingredient called fexofenadine hydrochloride. It is one of a group of medicines called antihistamines. Antihistamines help reduce allergic symptoms by preventing the effects of a substance called histamine, which your body produces when exposed to certain substances. Telfast is a non-sedating antihistamine which means it has been shown to not cause drowsiness.

Use Telfast 180mg for the relief of the symptoms of hayfever allergies: 

- Sneezing
- Runny & Itchy Nose
- Itchy & Watery Eyes
- Itchy Throat

Telfast 180mg tablets provide fast, non-drowsy hayfever allergy relief within 1 hour and for up to 24 hours

Contain an active ingredient called fexofenadine hydrochloride to help reduce allergy symptoms such as itchy eyes, runny nose, itchy throat and sneezing

Telfast relieves seasonal allergic rhinitis (hayfever) symptoms associated with grass, weed or tree pollens

Always read the label and follow the directions for use.Do not use if you are pregnant or breastfeeding unless advised by a doctor or pharmacist Do not use in children under 12 years.

Ingredients

Active Ingredients: Fexofenadine Hydrochloride 180 mgInactive Ingredients:croscarmellose sodium, preg elatinised maize starch, microcrystalline cellulos e, magnesium stearate, hypromellose, povidone, tit anium dioxide, colloidal anhydrous silica, macrogo l 400, Pigment Blend Pink PB1254 (ARTG PI No.3225) and Pigment Blend Yellow PB1255 (ARTG PI No.3226) .

Directions

Adults and Children from 12 years: 1 tablet daily as required.
Suitable For: Fast, non drowsy 24 hr relief of the symptoms of hayfever allergies.
Storage Instructions: Store below 30°C
Disclaimer:
Woolworths provides general product information such as allergen and nutritional information, country of origin and product packaging for your convenience. This information is intended as a guide only, including because products change from time to time. Please read product labels before consuming. For therapeutic goods, always read the label and follow the directions for use on pack. If you require specific information to assist with your purchasing decision, we recommend that you contact the manufacturer via the contact details on the packaging or call us on 1300 767 969. Product ratings and reviews are taken from various sources including bunch.woolworths.com.au and Bazaarvoice. Woolworths does not represent or warrant the accuracy of any statements, claims or opinions made in product ratings and reviews.